Conditional edge-fault Hamiltonicity of augmented cubes

Sun Yuan Hsieh, Yi Ru Cian

Research output: Contribution to journalArticlepeer-review

41 Citations (Scopus)

Abstract

The augmented cube is a variation of hypercubes, it possesses many superior properties. In this paper, we show that, for any n-dimensional augmented cube (n ≥ 3) with faulty edges up to 4 n - 8 in which each vertex is incident to at least two fault-free edges, there exists a fault-free Hamiltonian cycle. Our result is optimal with respect to the number of faulty edges tolerated.

Original languageEnglish
Pages (from-to)2596-2617
Number of pages22
JournalInformation sciences
Volume180
Issue number13
DOIs
Publication statusPublished - 2010 Jul 1

All Science Journal Classification (ASJC) codes

  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Conditional edge-fault Hamiltonicity of augmented cubes'. Together they form a unique fingerprint.

Cite this